MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)

ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Catalog Number 07251670190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for 8 samples from the same patient tested with elecsys anti-ccp on a cobas e 801 analytical unit.The eighth sample was also tested on a second e 801 unit.The elecsys anti-ccp results were all high (reference range = < 17 u/ml), but the patient had no clinical symptoms.The first sample resulted in an anti-ccp value of 108 u/ml.The second sample resulted in an anti-ccp value of 193 u/ml on (b)(6) 2022.The third sample resulted in an anti-ccp value of 216 u/ml on (b)(6) 2022.The fourth sample resulted in an anti-ccp value of 185 u/ml on (b)(6) 2023.The fifth sample resulted in an anti-ccp value of 184 u/ml on (b)(6) 2023.The sixth sample resulted in an anti-ccp value of 172 u/ml on (b)(6) 2023.The seventh sample resulted in an anti-ccp value of 184 u/ml on (b)(6) 2023.The eighth sample initially resulted in an anti-ccp value of 162 u/ml on (b)(6) 2024.This sample was repeated on the same e 801 system, resulting in a value of 184 u/ml.It was also repeated on a second e 801 analyzer, resulting in a value of 187 u/ml.The patient was tested at three other hospitals using the euroimmun anti-ccp method and two unknown methods.Anti-ccp results for all other methods were negative.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The serial number of the second e 801 analyzer was requested, but not provided.A sample from the patient was provided for investigation.An interfering factor against the streptavidin component of the elecsys anti-ccp assay was ruled out.The investigation is ongoing.
 
Additional Manufacturer Narrative
On (b)(6) 2022, the patient had an rf result of 11.3 iu/ml (negative).On (b)(6) 2023, the patient had an rf igg result of 1 u/ml (negative), an rf iga result of 1 u/ml (negative), and an rf igm result of 4 u/ml (negative).Investigations of the patient sample were able to rule out other heterophilic antibody interference.Further clarification of the observed discrepancies is not possible with available methods and the current state of the art.The investigation could not identify a product issue.

Brand Name
ELECSYS ANTI-CCP
Common Device Name
ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19927573
Report Number1823260-2024-02288
Device Sequence Number15547351
Product Code NHX
UDI-Device Identifier04015630940370
UDI-Public04015630940370
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K081338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251670190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown